# SDR SIMA20170625004

- Difficulty date: June 25, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000595
- Aircraft time: 1,989 hours, 1,309 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 SERVICE DIFFICULT TO OPEN & CLOSE.  LUBRICATED THE L2 DOOR OPENING & CLOSING MECHANISM.  OPS CHECKED GOOD IAW AMM 52-11-00.
